# SDR JR2R20240105271

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 17,555 hours, 10,357 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Corroded
- Location: Zone 500
- Part time: 17,555 hours, 10,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FIXED LEADING EDGE AT #1 PYLON CHAFED.  REPAIRED.
